# SDR COMA0160592

- Difficulty date: August 10, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 18,283 hours, 17,694 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Part serial: 0529
- Condition: Faulty
- Location: Cargo Bay
- Part time: 5,206 hours, 5,398 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE CARGO SMOKE WARNING ACTIVATED DURING PUSHBACK WHILE STARTING #1 ENGINE, NO SMOKE NOTED, AIRCRAFT WAS RE-POSITIONED AT GATE.REPLACED FAULTY CARGO SMOKE DETECTOR.
